I took Prednisone four months ago for bad asthma related to bronchitis and flu. I immediately had a bad reaction after four days. The side effects are more than I can count. I had seizures, migraines, muscle pain, muscle ticks and "Steroid Psychosis." It was a nightmare. I went into a psychotic mania for weeks and had to be treated with anti psychotics. Now it is still bad. I have ticks on the left side of my body and occasional seizures. Four months ago, I was enrolled in Grad school and working. Now I'm living off disability and depressed. My psychiatrist just keeps me heavily medicated. This has all been like a dream. Anyone else have seizure like episodes of thrashing, convulsing, and mutism? Garbled speech? Ticks in muscles? Thanks
Prednisone - Steroid psychosis, ticks, and non epileptic seizures?
- 15 Jun 2013 by cpeezy
- 28 September 2013
- influenza, migraine, psychosis, asthma, seizures, bronchitis, prednisone, side effect, steroid
Added 15 Jun 2013:
I have had an MRI, EEG, and every other sort of scan.
The only drug I was taking at the time was Prednisone.
The only street drug I have had is marijuana.
This sounds terrible. Have you had appropriate scans, tests and so forth by a neurologist? I assume you have been through everything out there to figure this out. Was prednisone the only med you were taking at that time? Did you use any street drug before the prednisone?
Very sorry that you are suffering so much. Please write more so we can give you the support you deserve. Know that I wish you wellness and a solution for this to relieve your pain. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2011 • 1 answer
Posted 18 Oct 2013 • 2 answers
Has anyone had any side effects when taking Flovent HFA inhaler for chronic bronchitis or asthma? I?
Posted 25 Nov 2015 • 1 answer
Posted 25 Aug 2016 • 1 answer
Posted 21 Mar 2017 • 0 answers